# SDR WRNA201300010

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 43B050LB01
- Part serial: 02001929902041
- Condition: Defective
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TOP OF CLIMB, CREW NOTICED AIRCRAFT BATTERIES NR 1 & 2 INDICATING LOW VOLTS.  THEY WERE INSTRUCTED BY MAINTENANCE CONTROL TO RETURN SINCE THEY WERE 45 MINUTES OUT.  ACFT RETURNED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH NR 1 & 2 AIRCRAFT BATTERIES AND BATTERY CHARGER PER MD11 AMM 24-34-02 AND 24-34-03.  PERFORMED RTS AND OP CHECK, CHECKED GOOD.
